MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION ENCORE¿ 26; SYRINGE, BALLOON INFLATION

BOSTON SCIENTIFIC CORPORATION ENCORE¿ 26; SYRINGE, BALLOON INFLATION
Model Number M001151050
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/06/2023
Type of Reportable Event Malfunction
Event or Problem Description
Encore 26 inflation device being used during case appears to have a defect in the plastic.Small round area was noticed after using device.Was not sure if part of plastic came off inside the syringe/tubing part of the device.

Brand Name
ENCORE¿ 26
Common Device Name
SYRINGE, BALLOON INFLATION
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
MDR Report Key17208338
Report Number17208338
Device Sequence Number12448001
Product Code MAV
UDI-Device Identifier08714729183624
UDI-Public(01)08714729183624(17)241212(10)30702281
Combination Product (Y/N)N
Initial Reporter StateVA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 04/26/2023
Report Date (Section F) 04/26/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model NumberM001151050
Device Lot Number30702281
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer06/27/2023
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date06/27/2023
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexFemale
Patient Weight105 KG
Date Report Sent to FDA04/26/2023